# SDR AALA2000256

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 243
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD LAV SERVICE PANEL PAN HAS CORROSION ON INBOARD SURFACE FLANGE AROUND DUMP CHUTE AND BETWEEN PAN AND PAN STIFFENER.  REPLACED PAN AND PAN STIFFENER PER SRM 51-30.  (M)
